# SDR ABXA20230807154

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,101 hours, 24,224 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT MAIN CARGO DOOR INDICATION ILLUMINATED DURING CLIMB OUT OF CVG. FLIGHT CREW ELECTED TO RETURN TO CVG. AIRCRAFT LANDED WITH OUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE PLACED ON D.I. IAW MEL 52-71-1-2  MBCB 8-14-23 PLACARD INSTALLED C/W MX PROCEDURES TO VERIFY DOOR IS LATCHED AND LOCKED. AIRCRAFT RETURNED TO SERVICE.
